INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 2 Issue 2 Global Stability Analysis of a mortal Ammensal and an Enemy Ecological Model with Immigration for Both the species K.v.L.N.Acharyulu
2 Volume 2 Issue 2 Construction of Gamma-Lattice D.V.S.R.Anil Kumar, J.Venkateswara Rao, J.Pramada
3 Volume 2 Issue 2 Solving Fuzzy Non linear Programming problem as Multil Objective Non linear Programming problem R.B.Dash, P.D.P.Dash
4 Volume 2 Issue 2 Sequence of Maps in a Metric Space with some chaotic Properties Indranil Bhaumik, Binayak S.Choudhury
5 Volume 2 Issue 2 On a New class of Analytic Functions Defined by Carlson-shaffer operator S.M.Khairnar,S.M.Rajas
6 Volume 2 Issue 2 A Note on Generalized Heat Polynomials Mumtaz ahmad khan, Abdul Hakim Khan, Manoj Singh
7 Volume 2 Issue 2 Generalized Noisseless coding theorem and Block coding Priti Gupta, Niranjan, H.D.Arora
8 Volume 2 Issue 2 Integrated inventory models for price-sensitive stock-dependent demand when quantity discount is offered Nita H.Shah, Amisha R.Patel
9 Volume 2 Issue 2 Congruence on Pre A*-Algebra A.Satyanarayana, J.Venkateswara rao, V.Ramanbdrahmam